# SDR 2000UALA00446

- Difficulty date: July 24, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N956UA
- Make and model: Boeing 737522
- Aircraft serial: 26704
- Aircraft time: 21,081 hours, 13,505 cycles
- Engine: Ge CFM56*
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT LANDING GEAR.  *S/D*  ACCOMPLISHED GEAR SWINGS AND CHECKED AIR GROUND SENSOR GAPS.  FOUND ALL TO CHECK OUT NORMAL.
